MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BED, FULL ELECTRIC, MEDLITE, 450 LB

Medline Industries, LP MEDLINE; BED, FULL ELECTRIC, MEDLITE, 450 LB
Catalog Number MDR107003L
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "here¿s the three beds the power cords are broken.".
 
Additional Manufacturer Narrative
The customer stated "bed need new power box cord" and reported that three beds had power cords that were broken; did fall or injury occur? no.A photo was provided, the product appeared to be in used condition, and only a visual review of the defect could be conducted because a physical sample was not provided.The investigation results were confirmed, and after reviewing the photo it was discovered that three power cords have damaged prongs.Given the evidence provided in the photo the root cause of this issue is unknown; no product changes were identified that could've contributed to this product failure, inspection results did not identify any nonconformances that correspond to the defect reported in this complaint, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BED, FULL ELECTRIC, MEDLITE, 450 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rahul kota
three lakes drive
northfield, IL 60093--275
MDR Report Key50916715
Report Number1417592-2026-52191
Device Sequence Number20219964
Product Code LLI
UDI-Device Identifier40080196294344
UDI-Public40080196294344
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDR107003L
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown